# SDR DALA2021032201629

- Difficulty date: March 19, 2021
- Submitted: March 22, 2021
- Operation: Air carrier
- Aircraft: N344NW
- Make and model: Airbus A320-212
- Aircraft serial: 388
- Aircraft time: 84,328 hours, 38,103 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Frm 16
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3244 UNABLE TO CLEAN HOLES PER STEP 13 OF AMDS AT DOOR STOP #1, FR 16, RH SIDE. CORRECTIVE ACTION: REP PER PRI 590620-14AD REV 0, REV. 1, AND ERA 590620-14AD REV. ORIGINAL. (1759513)
